Skip to main content

Eigenfunctions, transfer matrices, and absolutely continuous spectrum of one-dimensional Schrödinger operators

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Additional information

Oblatum 6-V-1997 & 13-III-1998 / Published online: 14 October 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Last, Y., Simon, B. Eigenfunctions, transfer matrices, and absolutely continuous spectrum of one-dimensional Schrödinger operators. Invent math 135, 329–367 (1999). https://doi.org/10.1007/s002220050288

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002220050288

Keywords

  • Continuous Spectrum
  • Transfer Matrice